# SDR TRAX200601124

- Difficulty date: December 4, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N935EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8037
- Aircraft time: 3,987 hours, 3,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO ATL TRANSFERRED THE PACKS TO THE APU AND IMMEDIATELY NOTICED A BURNING ODOR.  TRACES OF SMOKE WERE VISABLE IN THE COCKPIT AND RECEIVED A SMOKE TOILET CAUTION.  NO EXCESS SMOKE WAS OBSERVED IN THE LAV.  SHUT OFF THE PACKS, SMOKE DISSIPATED.  EMERGENCY DECLARED, TRUCKS REQUESTED TO BE ON STANDBY AS A PRECATION.
